MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ PIPERACILLIN/TAZOBACTAM - 100/10 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ PIPERACILLIN/TAZOBACTAM - 100/10 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Catalog Number 231691
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the product insert for bd bbl¿ sensi-disc¿ piperacillin/tazobactam - 100/10 g contained incorrect breakpoint information for piperacillin/tazobactam.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: a complaint investigation due to breakpoints listed in the package insert (pi) for piperacillin/tazobactam catalog 231691 (batch number not received) are aligned with clsi m100:ed30 instead of the m100:ed33.The investigation required to evaluate product insert and information sent by customer.Information sent by customer (photo from product insert section and clsi information) were evaluated.It was identified that product insert required revision.Complaint is confirmed.As a corrective action product insert was submitted for revision.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
 
Event or Problem Description

Brand Name
BD BBL¿ SENSI-DISC¿ PIPERACILLIN/TAZOBACTAM - 100/10 ¿G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19173661
Report Number2647876-2024-00067
Device Sequence Number7873907
Product Code JTN
UDI-Device Identifier00382902316916
UDI-Public(01)00382902316916
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K940359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number231691
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date07/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown